Rough singular integral operators with Hardy space function kernels on a product domain

Volume 73 / 1997

Yong Ding Colloquium Mathematicum 73 (1997), 15-23 DOI: 10.4064/cm-73-1-15-23

Abstract

In this paper we introduce atomic Hardy spaces on the product domain $S^{n-1}×S^{m-1}$ and prove that rough singular integral operators with Hardy space function kernels are $L^p$ bounded on $ℝ^{n} × ℝ^{m}$. This is an extension of some well known results.

Authors

  • Yong Ding

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image